# SDR IXXA060121S

- Difficulty date: July 11, 2004
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 93,578 hours, 238,943 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND CAPTAIN'S OUTBOARD SEAT TRACK HAS EXCESSIVE WEAR AROUND LOCKPIN HOLES.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED SEAT TRACK SECTION.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT CAPTAIN'S OUTBOARD SEAT TRACK IAW DC8 SRM 53-2-3, 51-1-8, AND 51-1-20D.
